×

zbMATH — the first resource for mathematics

On a class of nonlinear dynamical systems: the structure of a differential operator in the application of the decomposition method. (English) Zbl 0624.34036
Author’s summary: “A suitable expression of a differential operator is deduced, allowing the explicit calculation of the general term \(f_ h\) in the power series expansion of a function f(x,t), to be utilized for solving nonlinear differential equations.”
Reviewer: A.Osborne

MSC:
37-XX Dynamical systems and ergodic theory
34A34 Nonlinear ordinary differential equations and systems
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Adomian, G., Stochastic systems, (1983), Academic Press New York · Zbl 0504.60066
[2] Adomian, G., Nonlinear stochastic operator equations, (1986), Academic Press New York · Zbl 0614.35013
[3] O’Malley, R.E., Introduction to singular perturbations, (1974), Academic Press New York · Zbl 0287.34062
[4] Nayfeh, A.H., ()
[5] Bellomo, N.; Monaco, R., A comparison between Adomian’s decomposition method and perturbation techniques for nonlinear random differential equations, J. math. analysis appl., 110, 495-502, (1985) · Zbl 0575.60064
[6] Adomian, G.; Rach, R., Inversion of nonlinear stochastic operators, J. math. analysis appl., 91, 39-46, (1983) · Zbl 0504.60066
[7] Knuth, D.E., ()
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.